# SDR MASA2005465

- Difficulty date: June 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 5,366 hours, 3,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85548
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,231 hours, 3,014 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6340 PHX - CAPTAIN REPORTED EMERGENCY EXIT LIGHTS AT ROW 15, BOTTOM SIDEWALL INOP.  MX TROUBLESHOT TO BAD EMERG BATTERY PACK.  REPLACED THE BATTERY PACK LOCATED AT ROW 17 AND IT OPS CHECKED GOOD.
